Effectively Complete Asset Markets with Multiple Goods and over Multiple Periods
Following LeRoy and Werner (2001), we propose a definition of effectively complete asset markets in a model with multiple goods and multiple periods, and establish the first and second welfare theorems in such markets. As applications of the first welfare theorem, we derive the sunspot irrelevance theorem of Mas-Colell (1992), and extend the no-retrade theorem of Judd, Kubler, and Schmedders (2003) and Kubler and Schmedders (2003) to the case where the asset prices need not be time-invariant Markov processes.
|Date of creation:||Nov 2009|
|Contact details of provider:|| Postal: Yoshida-Honmachi, Sakyo-ku, Kyoto 606-8501|
Web page: http://www.kier.kyoto-u.ac.jp/eng/index.html
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Felix Kubler & Karl Schmedders, 2003. "Generic inefficiency of equilibria in the general equilibrium model with incomplete asset markets and infinite time," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 22(1), pages 1-15, August.
- Partha Dasgupta & Douglas Gale & Oliver Hart & Eric Maskin (ed.), 1992. "Economic Analysis of Markets and Games: Essays in Honor of Frank Hahn," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262541599, January.
- Kenneth L. Judd & Felix Kubler & Karl Schmedders, 2003.
"Asset Trading Volume with Dynamically Complete Markets and Heterogeneous Agents,"
Journal of Finance,
American Finance Association, vol. 58(5), pages 2203-2218, October.
- Kenneth L. Judd & Felix Kubler & Karl Schmedders, 2000. "Asset Trading Volume with Dynamically Complete Markets and Heterogeneous Agents," Discussion Papers 1294, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Elul, Ronel, 1999. "Effectively complete equilibria--A note," Journal of Mathematical Economics, Elsevier, vol. 32(1), pages 113-119, August. Full references (including those not matched with items on IDEAS)
When requesting a correction, please mention this item's handle: RePEc:kyo:wpaper:685. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ryo Okui)
If references are entirely missing, you can add them using this form.